# SDR DALA13045480995

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 56,902 hours, 41,191 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE LT UPPER RELEASE LATCH RECEPTACLE FOR THE TAILCONE WAS WORN, OUT OF ALLOWABLE LIMITS. THE RECEPTACLE WAS REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
